Alert archive / Indiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 82, NWS Indianapolis, IN

June 24, 2013Warren County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 24, 2013, 8:26 PM EDT for Warren County, Indiana. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2013, 8:26 PM EDT (00:26 UTC)
Expired
Jun 24, 2013, 9:15 PM EDT
In force
49 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Warren County, IN

The radar

The Indianapolis radar (KIND), 118 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 7:14 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 991 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
991 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1069 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

667 
WUUS53 KIND 250026
SVRIND
INC171-250115-
/O.NEW.KIND.SV.W.0082.130625T0026Z-130625T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
826 PM EDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WARREN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 915 PM EDT

* AT 822 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSSVILLE...
  AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  PENCE...TAB...RAINSVILLE AND PINE VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4048 8753 4048 8752 4048 8710 4037 8709
      4034 8714 4033 8719 4029 8753
TIME...MOT...LOC 0026Z 260DEG 35KT 4040 8770

HAIL...<.75IN
WIND...60MPH

$$

KOCH
2 follow-up statements
807 
WWUS53 KIND 250043
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
843 PM EDT MON JUN 24 2013

INC171-250115-
/O.CON.KIND.SV.W.0082.000000T0000Z-130625T0115Z/
WARREN IN-
843 PM EDT MON JUN 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARREN COUNTY
UNTIL 915 PM EDT...

AT 841 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
BOSWELL...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
RAINSVILLE AND PINE VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4048 8753 4048 8752 4048 8710 4037 8709
      4034 8714 4033 8719 4029 8753
TIME...MOT...LOC 0043Z 260DEG 35KT 4041 8735

HAIL...<.75IN
WIND...60MPH

$$

KOCH
289 
WWUS53 KIND 250106
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
906 PM EDT MON JUN 24 2013

INC171-250115-
/O.CAN.KIND.SV.W.0082.000000T0000Z-130625T0115Z/
WARREN IN-
906 PM EDT MON JUN 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR WARREN COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT.

LAT...LON 4048 8753 4048 8752 4048 8710 4037 8709
      4034 8714 4033 8719 4029 8753
TIME...MOT...LOC 0105Z 260DEG 35KT 4045 8707

$$

KOCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 5:46 PM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 24, 5:46 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
546 PM EDT MON JUN 24 2013

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 235 PM EDT MON JUN 24 2013

OCCASIONAL UPPER LEVEL WEATHER DISTURBANCES MAY AFFECT THE AREA INTO
THE MIDDLE OF WEEK. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE
AREA LATE IN THE WEEK...AROUND THURSDAY OR FRIDAY. IN THE WAKE OF
THIS FRONT...HIGH PRESSURE WILL BUILD INTO THE NORTHERN PLAINS BY
NEXT WEEKEND AND EARLY NEXT WEEK.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...
ISSUED AT 235 PM EDT MON JUN 24 2013

CONVECTION HAS BEEN SLOW TO DEVELOP OVER MOST OF THE AREA AS
INSTABILITY HAS BEEN HELD IN CHECK BY CLOUD COVER. APPEARS THE BEST
CHANCES FOR DEVELOPMENT OVER THE REST OF THE AFTERNOON WILL BE OVER
THE SOUTHERN/SOUTHEASTERN ZONES WHERE A WEAK VORTICITY AXIS IS
DRIFTING EAST.

OTHERWISE...CONVECTIVE COMPLEX IS CURRENTLY PUSHING THROUGH
IOWA/NORTHERN MISSOURI. MOST LIKELY PATH BASED ON THE LOCATION OF
THE 850MB JET WOULD BE GENERALLY TOWARDS NORTHERN ILLINOIS/NORTHWEST
INDIANA LATER THIS EVENING. HOWEVER A TURN TOWARDS THE SOUTHEAST
INTO THE INSTABILITY AXIS CAN/T BE RULED OUT. WILL GO WITH SMALL
CHANCE POPS FOR TONIGHT...WITH THE HIGHEST POPS OVER THE NORTHWEST.

THE GFS MOS LOWS TONIGHT LOOK REASONABLE BASED ON PROGGED LOW LEVEL
THICKNESSES.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
ISSUED AT 235 PM EDT MON JUN 24 2013

MODEL DATA SUGGEST THE LOCAL AREA WILL REMAIN ON THE PERIPHERY OF AN
UPPER RIDGE THAT WILL GRADUALLY SHIFT WESTWARD TOWARDS THE SOUTHERN
ROCKIES. THIS WILL GRADUALLY VEER THE UPPER FLOW TO A MORE NORTHWEST
DIRECTION WITH TIME. STEEPER LAPSE RATES ARE PROGGED TO MOVE INTO
THE AREA BEGINNING ON TUESDAY. AS A RESULT...THERE WILL BE A
CONTINUED THREAT FOR POTENTIAL MCS ACTIVITY THROUGHOUT MUCH OF THE
PERIOD. MODEL DATA SEEM TO SUGGEST THE BEST THREAT FOR CONVECTION
WILL BE AROUND WEDNESDAY...AS THERE APPEARS TO BE A STRONGER SHORT
WAVE TROUGH MOVING THROUGH AT THAT TIME. CONFIDENCE IN LOCATION AND
TIMING OF ANY POTENTIAL SYSTEMS AT THIS POINT IS LOW. WILL CONTINUE
TO BROADBRUSH CHANCE POPS ALL PERIODS FOR NOW...WITH THE HIGHEST
POPS ON WEDNESDAY.

AS THE LAPSE RATES STEEPEN...THINK THE THREAT FOR STRONGER STORMS
WILL GRADUALLY INCREASE WITH TIME. LOOKS LIKE THE BEST THREAT FOR
SEVERE STORMS WILL BE ON WEDNESDAY...AS MODELS SHOW ADEQUATE DEEP
LAYER SHEAR BY THAT TIME COUPLED WITH THE STEEP LAPSE RATES.

BASED ON PROGGED LOW LEVEL THICKNESSES...THE GFS MOS TEMPERATURE
GUIDANCE LOOKS PRETTY GOOD...SO WILL NOT STRAY TOO MUCH FROM THEM.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ISSUED AT 235 PM EDT MON JUN 24 2013

ECMWF AND GFS CONTINUE TO DEPICT A BROAD TROUGH ALOFT ACROSS THE
GREAT LAKES AND OHIO VALLEY THROUGH THIS PERIOD. SEVERAL UPPER
SHORT WAVES LOOK TO PASS INTO THE AREA DURING THIS TIME.
FURTHERMORE THE MODELS DEPICT A TROUGH AXIS PUSHING ACROSS CENTRAL
INDIANA ON SUNDAY NIGHT INTO MONDAY AMID BROAD CYCLONIC FLOW AT
THE SURFACE. THIS IS A LARGE CONTRAST TO YESTERDAY AT THIS TIME
WHEN HIGH PRESSURE WAS EXPECTED TO BUILD IN. THUS HAVE INCLUDED
LOW CHANCE POPS THROUGH THE PERIOD. GIVEN THE EXPECTED CLOUDS AND
PRECIP...HAVE TRENDED DAILY HIGHS COOLER AND LOWS WARMER.

&&

.AVIATION /DISCUSSION FOR THE 250000Z TAF ISSUANCE/...

ISSUED AT 546 PM EDT MON JUN 24 2013

AN UNSTABLE AIR MASS ASSOCIATED WITH PERSISTANT SOUTH AND SOUTHWEST
FLOW AROUND HIGH PRESSURE ACROSS THE SOUTHEASTERN UNITED STATES AND
OCCASIONAL WAVES WITHIN THE ZONAL FLOW ALOFT WILL CONTINUE TO YIELD
A THREAT OF SCATTERED THUNDERSTORMS. THE BEST CHANCES APPEAR TO BE
NEAR LAF AND POSSIBLY HUF FROM 02Z-03Z THIS EVENING PER RADAR TRENDS
OF THUNDERSTORM CLUSTER LIFTING NORTHEAST ACROSS WEST CENTRAL
ILLINOIS. WILL THROW IN TEMPO THUNDERSTORM GROUP THEN AT LAF AND
DECIDE LATER WHETHER TO POST ONE FOR HUF. OTHERWISE...NEXT BEST
CHANCE IS AFTER 16Z TOMORROW AFTERNOON. CONFIDENCE THEN IS NOT
ENOUGH FOR ANYTHING OTHER THAN VCTS...HOWEVER. SOUTH AND SOUTHWEST
WINDS WILL DROP TO AROUND 5 KNOTS AFTER 01Z AND INCREASE TO NEAR 15
KNOTS TOMORROW AFTER 16Z. COULD SEE SOME FOG AFTER 08Z TONIGHT...BUT
CONVECTIVE DEBRIS SHOULD LIMIT IT TO MVFR.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JAS
NEAR TERM...JAS
SHORT TERM...JAS
LONG TERM....PUMA
AVIATION...MK

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 24, 7:26 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
726 PM EDT MON JUN 24 2013

INZ039>042-045>049-051>057-060>065-067>072-252330-
HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-
HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-
GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-JENNINGS-
726 PM EDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: CHANCE OF THUNDERSTORMS.

HAZARDS: LIGHTNING...HEAVY RAIN...GUSTY WINDS AND HAIL. ISOLATED
DAMAGING WINDS.

TIMING: MAINLY BEFORE MIDNIGHT.

DISCUSSION: SOME STORMS WILL MOVE INTO THE AREA FROM ILLINOIS THIS
EVENING. AN ISOLATED SEVERE STORM WITH DAMAGING WINDS IS
POSSIBLE...ESPECIALLY ACROSS THE WESTERN HALF OF CENTRAL INDIANA.
SLOW MOVING STORMS COULD PRODUCE VERY HEAVY RAIN AND FLOODING IN
ISOLATED AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT
TIMES FROM TUESDAY THROUGH SUNDAY. SEVERE STORMS MAY BE POSSIBLE
WEDNESDAY AND WEDNESDAY NIGHT...WITH DAMAGING WINDS THE PRIMARY
THREAT. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. WARM
TEMPERATURES AND HIGH HUMIDITY COULD PRODUCE HEAT INDEX VALUES IN
THE UPPER 90S TO NEAR 100 DEGREES AT TIMES THIS WEEK...ESPECIALLY
TUESDAY AND WEDNESDAY.

DISCUSSION: A HUMID AND UNSTABLE AIRMASS WILL BE IN PLACE
THROUGHOUT THE WEEK...WITH SEVERAL CHANCES FOR SHOWERS AND
THUNDERSTORMS...AND VERY WARM CONDITIONS AT TIMES.

.SPOTTER INFORMATION STATEMENT...

OVER THE NEXT FEW DAYS SPOTTERS ARE ENCOURAGED TO REPORT HEAVY
RAINFALL AND FLOODING AS A RESULT OF SLOW MOVING
THUNDERSTORMS...AS WELL AS ANY OTHER PHENOMENA OBSERVED WITH THE
STORMS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>031-035>038-043-044-252330-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-VERMILLION-PARKE-
726 PM EDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS.

HAZARDS: LIGHTNING...HEAVY RAIN...DAMAGING WINDS AND LARGE HAIL.

TIMING: MAINLY BEFORE MIDNIGHT.

DISCUSSION: SOME STORMS WILL MOVE INTO THE AREA FROM ILLINOIS THIS
EVENING. SEVERE STORMS WITH DAMAGING WINDS AND LARGE HAIL ARE
POSSIBLE. SLOW MOVING STORMS COULD PRODUCE VERY HEAVY RAIN AND
FLOODING IN ISOLATED AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT
TIMES FROM TUESDAY THROUGH SUNDAY. SEVERE STORMS MAY BE POSSIBLE
WEDNESDAY AND WEDNESDAY NIGHT...WITH DAMAGING WINDS THE PRIMARY
THREAT. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. WARM
TEMPERATURES AND HIGH HUMIDITY COULD PRODUCE HEAT INDEX VALUES IN
THE UPPER 90S TO NEAR 100 DEGREES AT TIMES THIS WEEK...ESPECIALLY
TUESDAY AND WEDNESDAY.

DISCUSSION: A HUMID AND UNSTABLE AIRMASS WILL BE IN PLACE
THROUGHOUT THE WEEK...WITH SEVERAL CHANCES FOR SHOWERS AND
THUNDERSTORMS...AND VERY WARM CONDITIONS AT TIMES.

.SPOTTER INFORMATION STATEMENT...

OVER THE NEXT FEW DAYS SPOTTERS ARE ENCOURAGED TO REPORT HEAVY
RAINFALL AND FLOODING AS A RESULT OF SLOW MOVING
THUNDERSTORMS...AS WELL AS ANY OTHER PHENOMENA OBSERVED WITH THE
STORMS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 24, 2:40 PM EDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
240 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     LIGHTNING        1 W INDIANAPOLIS        39.78N  86.17W
06/23/2013                   MARION             IN   BROADCAST MEDIA

            ZOO EMPLOYEE INDIRECTLY STRUCK BY LIGHTNING. CONDITION
            UNKNOWN.

0332 PM     TSTM WND GST     7 SW INDIANAPOLIS       39.72N  86.29W
06/23/2013  M55 MPH          MARION             IN   ASOS

            ALSO PENNY SIZE HAIL.

0335 PM     HAIL             6 W INDIANAPOLIS        39.78N  86.26W
06/23/2013  E0.75 INCH       MARION             IN   TRAINED SPOTTER

0348 PM     FLASH FLOOD      7 W INDIANAPOLIS        39.78N  86.28W
06/23/2013                   MARION             IN   TRAINED SPOTTER

            INTERSECTION OF WASHINGTON AND GIRLS SCHOOL FLOODED

0349 PM     HAIL             BROOKLYN                39.54N  86.37W
06/23/2013  E0.25 INCH       MORGAN             IN   NWS EMPLOYEE

0350 PM     HAIL             BROOKLYN                39.54N  86.37W
06/23/2013  E0.25 INCH       MORGAN             IN   PUBLIC

0355 PM     TSTM WND DMG     2 SE MOORESVILLE        39.60N  86.34W
06/23/2013                   MORGAN             IN   PUBLIC

            TREE BLOWN DOWN ON ORCHARD ROAD

0405 PM     TSTM WND DMG     ZIONSVILLE              39.95N  86.27W
06/23/2013                   BOONE              IN   LAW ENFORCEMENT

            TREE DOWN ON HOUSE

0407 PM     TSTM WND DMG     5 NW INDIANAPOLIS       39.83N  86.21W
06/23/2013                   MARION             IN   TRAINED SPOTTER

            TREE BLOWN DOWN AT EAGLE POINT APARTMENTS

0409 PM     TSTM WND DMG     7 W INDIANAPOLIS        39.78N  86.28W
06/23/2013                   MARION             IN   TRAINED SPOTTER

            TREE BLOWN DOWN AT ROCKVILLE AND GIRLS SCHOOL ROAD

0410 PM     TSTM WND DMG     8 SW INDIANAPOLIS       39.69N  86.25W
06/23/2013                   MARION             IN   PUBLIC

            20 TO 25 TREES DOWNED IN SALEM CREEK HOUSING ADDITION
            ON BRIDGEPORT RD BETWEEN WASHINGTON AND MORRIS. TIME
            ESTIMATED FROM RADAR. REPORTED FROM MEDIA FACEBOOK PAGE.

0410 PM     TSTM WND DMG     MARTINSVILLE            39.42N  86.42W
06/23/2013                   MORGAN             IN   PUBLIC

            LARGE TREE SPLIT AND BLOWN DOWN. UNSURE IF DUE TO
            LIGHTNING OR WIND. TIME ESTIMATED VIA RADAR. REPORT
            RECEIVED VIA MEDIA FACEBOOK PAGE.

0410 PM     TSTM WND DMG     MARTINSVILLE            39.42N  86.42W
06/23/2013                   MORGAN             IN   PUBLIC

            TREE DOWN ON HOUSE. REPORT FROM FACEBOOK.

0416 PM     TSTM WND GST     7 SW INDIANAPOLIS       39.72N  86.29W
06/23/2013  M54 MPH          MARION             IN   ASOS

0438 PM     HEAVY RAIN       8 W INDIANAPOLIS        39.78N  86.30W
06/23/2013  M2.20 INCH       MARION             IN   TRAINED SPOTTER

            STORM TOTAL

0440 PM     TSTM WND DMG     8 NW INDIANAPOLIS       39.86N  86.25W
06/23/2013                   MARION             IN   NEWSPAPER

            EASTBOUND LANES OF INTERSTATE 465 NEAR INTERSTATE 865
            CLOSED DUE TO DOWNED POWER LINES.

0450 PM     FLASH FLOOD      2 NE PLAINFIELD         39.72N  86.36W
06/23/2013                   HENDRICKS          IN   TRAINED SPOTTER

            FLOODING ON RONALD REAGAN PARKWAY NEAR U.S. 40

0455 PM     HEAVY RAIN       7 W INDIANAPOLIS        39.78N  86.28W
06/23/2013  M3.75 INCH       MARION             IN   COCORAHS

            RAINFALL FELL DURING A 90 MINUTE PERIOD

&&

ELB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:38 PM EDTSevere Thunderstorm WarningINDFountain, Warren52 min
Jun 24, 8:54 PM EDTSevere Thunderstorm WarningINDTippecanoe51 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.